MAUDE Adverse Event Report: TELEFLEX MEDICAL NO SCALPEL HEMOSTAT SHARP

TELEFLEX MEDICAL NO SCALPEL HEMOSTAT SHARP
Model Number IPN004677
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device tip was too sharp and cut an employee when taking it out of the bag.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
(b)(4).Sample of 244000 lot t2 was received for evaluation.No visual concerns were noted with the sample.A dimensional or functional inspection was not required as part of this investigation.Sap was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 244000.The device is fabricated according to the design specification.The "no scalpel" vasectomy forceps features sharp tips by design.The "no scalpel" method utilizes the sharp tips to puncture the scrotal tissue in lieu of a scalpel and must be sharp to perform the procedure correctly.
 
Event or Problem Description

Brand Name
NO SCALPEL HEMOSTAT SHARP
Common Device Name
HEMOSTAT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15992101
Report Number3011137372-2022-00243
Device Sequence Number12561369
Product Code HRQ
UDI-Device Identifier24026704515305
UDI-Public24026704515305
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN004677
Device Catalogue Number244000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date01/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexFemale